APOHEALTH PE Day & Night Cold & Flu Felief 48 tablets

More Views

APOHEALTH PE Day & Night Cold & Flu Felief 48 tablets

Be the first to review this product

Availability: In stock

Product Overview
For the temporary relief of cold & flu symptoms
Price:
$14.99
OR
Product Description

Details

Provieds temporary relief of cold & flu symptoms including: nasal congestion, sinus pain, runny nose, headache and body aches & pains. Reduces fever.
Dosage

Adults and children 12 years and over: Take 2 white day tablets every 4-6 hours if required. Take 2 pink night tablets at bed-time if required

Active Ingredients

Day: Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg Night: Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Chlorphenamine Maleate 2mg

Storage

Store below 25˚C.

Warnings

Keep to the recommended dose, do not take for more that a few days at a time, do not give to children under 12 years of age. This product may cause sleelessness. The night time medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not give to children under 12 years of age

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: APOHEALTH PE Day & Night Cold & Flu Felief 48 tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value